On uniqueness of boundary blow-up solutions of a class of nonlinear elliptic equations

Hongjie Dong, Seick Kim, Mikhail Safonov

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We study boundary blow-up solutions of semilinear elliptic equations Lu=u+p with p1, or Lu=eau with a0, where L is a second order elliptic operator with measurable coefficients. Several uniqueness theorems and an existence theorem are obtained.

Original languageEnglish
Pages (from-to)177-188
Number of pages12
JournalCommunications in Partial Differential Equations
Volume33
Issue number2
DOIs
Publication statusPublished - 2008 Feb 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this